MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR XP TSH-3ULTRA (TSH3-UL); TSH3-UL IMMUNOASSAY

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR XP TSH-3ULTRA (TSH3-UL); TSH3-UL IMMUNOASSAY
Model Number N/A
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cause for the discordant tsh3-ul results is unknown.Siemens healthcare diagnostics is investigating.Mdr 1219913-2019-00221 and mdr 1219913-2019-00222 were filed for the same event.
 
Event or Problem Description
A false low advia centaur xp tsh3-ultra (tsh3-ul) result was obtained for a patient sample compared to the clinical picture and the advia centaur xp tsh assay.There are no reports that treatment was altered or prescribed or adverse health consequences due to the low advia centaur xp tsh3-ultra result.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 1219913-2019-00223 on november 07, 2019.The customer complained of a discordant result on one patient sample in the advia centaur tsh3 ultra assay.Internal testing could not be performed because the patient sample could not be sent to siemens due to patient rights.The most likely cause of the low tsh3 ultra result for this patient sample is described in the limitations section of the advia centaur tsh3 ultra instructions for use (ifu): "as with any immuno-recognition measurement of a peptide, extremely rare genetic variants may exhibit varying degrees of detection".There is no product issue.The issue is sample specific.The customer requires no further support from siemens on this complaint.Mdr 1219913-2019-00221 supplemental report 1 and mdr 1219913-2019-00222 supplemental report 1 were filed for the same event.

Brand Name
ADVIA CENTAUR XP TSH-3ULTRA (TSH3-UL)
Common Device Name
TSH3-UL IMMUNOASSAY
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown NY 10591
MDR Report Key9412202
Report Number1219913-2019-00223
Device Sequence Number4130619
Product Code JLW
UDI-Device Identifier00630414535654
UDI-Public00630414535654
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K150403
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/22/2020
Device Model NumberN/A
Device Catalogue Number10282379
Device Lot Number40603333
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/08/2019
Supplement Date Received by Manufacturer11/08/2019
Initial Report FDA Received Date12/04/2019
Supplement Report FDA Received Date12/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1